| Model Number |
6230 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the intestinal tract to remove 5 mm gastrointestinal polyps during an endoscopic resection procedure performed on (b)(6) 2025.During the procedure and inside the patient, the physician used an endoscope to trap the polyps for cold resection.However, the loop was unable to cut the polyp.The procedure was extended for 10 minutes and was completed with another of the same device.There were no patient complications reported as a result of this event.